# SDR HALA0800444

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 9,718 hours, 23,879 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290508
- Part serial: 2031102250323
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB - F/O WINDSHIELD HAS A ONE INCH CRACK LOCATED UPPER RIGHT CORNER.  REMOVED F/O'S WINDSHIELD PER AMM56-11-02.  INSTALLED F/O WINDSHIELD PER AMM56-11-02 FINISHED STEP 4 E(17), FINISHED M/M56-11-02 COND AND OPS CK GOOD.
